On a functorial property of power residue symbols. Erratum : Solution of the congruence subgroup problem for SL n (n3) and Sp 2n (n2)
Publications Mathématiques de l'IHÉS, Tome 44 (1974) , pp. 241-244.
@article{PMIHES_1974__44__241_0,
     author = {Serre, Jean-Pierre},
     title = {On a functorial property of power residue symbols. Erratum : Solution of the congruence subgroup problem for $SL_n (n \ge 3)$ and $Sp_{2n} (n \ge 2)$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {241--244},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {44},
     year = {1974},
     zbl = {0297.20054},
     mrnumber = {50 #12972},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1974__44__241_0/}
}
Serre, Jean-Pierre. On a functorial property of power residue symbols. Erratum : Solution of the congruence subgroup problem for $SL_n (n \ge 3)$ and $Sp_{2n} (n \ge 2)$. Publications Mathématiques de l'IHÉS, Tome 44 (1974) , pp. 241-244. http://archive.numdam.org/item/PMIHES_1974__44__241_0/